# SDR CA101027003

- Difficulty date: October 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Part time: 4,449 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, THE NR 2 HYD PUMP CAUTION LIGHT ILLUMINATED.  THE POWER TRANSFER UNIT AUTO STARTED.  HYDRAULIC QUANTITY AND PRESSURE IN THE NR 2 SYSTEM WAS NORMAL.  THE QRH CHECKLIST WAS ACTIONED.  A "PAN PAN" CALL WAS MADE AND THE AIRCRAFT RETURNED FOR A NORMAL LANDING.  DURING THE APPROACH TO LAND, THE CAUTION LIGHT CLEARED (POSSIBLY AS A RESULT OF THE HYD PUMP COOLING)."  "LINE MAINTENANCE INVESTIGATION IDENTIFIED THAT THE EDP (ENGINE DRIVEN PUMP) HAD BEEN RUNNING EXCESSIVELY `HOT`.  PUMP REPLACED WITH A SERVICEABLE UNIT.  FOLLOWING APPROPRIATE CHECKS IN ACCORDANCE WITH THE AIRCRAFT`S MAINTENANCE MANUAL THE AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
